They way I got my my meds every month I would have oxys for two weeks and then norcos for the other two weeks of the month. I found it a lot more painful to withdrawal off the oxys then the norcos. Anyway you can switch to hydrocodone for about a week before you detox? I think it might make it a little more manageable. Just my humble opinion of course. Good luck on your road to recovery! I will keep u in my prayers.
Good luck to you!!! I have A LOT of fear and anxiety too. :( you're not alone!
Thanks everyone! Wow Lesa you are a strong women!! You inspire me! To get off that at once is Amazing!
Everyone's stories are so helpful! THANK YOU!
17mthssober275 thank you for the kind words.. That means so much..
I took 4 80mg oxy today still trying to figure out the best way to do this ... I know I just have to decicided and do something.. I HATE them .. I want my life back..
Just checking in on u
How is day 2 going?
Are you doing CT or taper?
I did a CT off Oxycontin and then tapered off hydro ( norco)
We live in our Big Rig on the road so I did the oxy Ct in a hotel for 4 days then back on the road for the taper
It wasn't good but doable
IMO taper helps sooo much with WD effects Just IMO
Listen to what everyone said above some of these wonderful
People have been on here a while have a lot of experience and knowledge
I'm here for support if your needing someone to talk to
Take care hun
YOU CAN DO THIS!!!
Hi, sounds like you are feeling really positive and happy. Thats great, it is important to stay happy and feel good about yourself. We all care how you are and will be here whenever you need to talk. You are a good person and will do fine. You sound like a very responsible and busy lady who's on the ball. Good for you. Keep yourself busy and drink lots of fluids. Don't be scared to talk to your doctor, they go through lifes problems just like us. Take care and stay happy.
Hi..Tapering makes the w/ds a bit milder..You will have some Physical & Mental changes..Nothing to fear it is for the best..But I would give them to someone you can trust to hand them out to you..YES Do take a week off if you can..You are going to want to make sure you are Hydrating the Body and Replenishing Vit/Min & Electrolyte Deficiencies..Maybe go to the DR they can give you a good Taper Plan..Also give you some Meds that will help with the anxiety and sleep..They usually give you clonidine..They gave me Buspar too for my anxiety..Both of these are light meds and are non-addictive..But it all depends on how you are feeling..I came off of the Methadone with 2 other meds..One was a Benzo so that was not good to c/t off of any of them..But I am here and alive..You can do it!! I know you want it and that is the biggest Step..OK
Keep us updated.Like toothy said we can help you in the process of recovery...
Thank you so much! I am so happy when I get to read the great things you all write. Makes it seem like I can really do it. I need some positive thoughts. You guys make me fell like I can really do it!
I am trying to figure out the best way. I have been reading on live for days..weeks.. I work full time monday to friday as a marketing executive very demanding job. go go go!! So cant be sick. Maybe I should take a week off and just take the pain or start to tapper and go cold turkey at a lower dose... Does the dose make a difference on how bad the wd symptoms will be?? What do you guys think i should do??
Life gets so much better when you are clean and sober. It seems scary now, but it's so good to be free from it all. Go see your doctor and he can help you. I was in a recovery program and it really helped me alot. Go to AA NA meetings, theres lots of support there. Stay away from other people who use. Good Luck, Best wishes.
Hi Girl....above posters gave some good advice...we will be here when you want to stop completely, or do a taper....it's a personal choice but we can help with the WDs when they come....first just have to make up your mind you CAN and WILL do it! just keep posting for support...you can do it girl....your life will be so much better off those nasty things. Try to stay positive and we can give you tips to help with symptoms of WD....good luck and know we are behind you all the way!
Hi Girl..You are not alone we have all walked in your shoes..This just keeps going down the page so I think it does not get noticed..How are you doing today??? Do not get scared..The w/ds that we go into are so short lived from the years we used..I wish I did not run scared for so many years..It is so awesome to have your mind clearer and the emotions start to balance out..The Brain & Body takes time to heal..It can be done and it is soooo worth it..It is like a new Life..OK..You just hang tight and try to fight the fight..Work on a taper plan..OK
daved1985 Your post made my day! Thank you!!
Sooo true!! Thanks for the advice!! :))
The more I hear from all of you the less lonely and scared I feel! I am still taking the same amount. Ugh !! I have to stop!
Thank you thank you for replying!! I am so scared!! Just reading your reply helps so much! Thanks for being there! Really! Means so much!
Slow down to take a breath once in a while, just dont trade one bad thing for another. Im talkin cold turkey it. Reinvent yourself somehow just to feel different. Everyday is a new day, hopefully its just a phase that"ll pass. Wanting to stop is something to b proud of its the first step.Take care sweety your stronger than you know.
the fear of withdrawals seems to get in the way of the end result. Yes, it ***** but in the end getting clean is worth it. Tapering info is really not allowed here..as there are medical concerns that may affect you. Talking to your doctor and being honest will help him/her help you. Keep posting and coming back here as we will help as we can.
Honesty is a biggy, very of proud of you for telling the BF. Please see a Dr for a taper program. We can help you thru withdrawals
when you get there, with support and encouragement. Stay positive and don't beat yourself up. Hang in there!
Sorry we have not gotten back to you .I just saw this.
That's a pretty good habit there.I had one just slightly less than that but then added iv fentanyl and H to it. We are not allowed to give out taper schedules but the slower the better. I could never taper and always had to end up going cold turkey as I had noone to depend on for extra resources when I had exhausted all of mine. Is there any way you could get to an in patient facility?
That would be the easiest way.Right now the focus would be on getting clean and you can do it.There are lots of people on here who know many tricks to get you through this. It's really slow on Sunday so keep posting and let us know what is going on. You can do this and get your life back.It's not impossible but the drug that is in you is making you think it is.Lots of us have been through this. We are here to help